# SDR IPXA2017012313077

- Difficulty date: December 30, 2016
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 60,626 hours, 15,339 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA75452
- Condition: Corroded
- Location: Bs 1219-1401
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, LONGERON 28R CORRODED. REMOVED AND REPLACED THE LONGERON BETWEEN STA. 1219 - 1401 IAW SRM 51-33-01, AND 51-35-01.  (MINOR)
